# SDR CALA9801947

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Nr 6 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP TRACK MID FAIRING IS CRACKED .5 INCH LONG AT SKIN AFT EDGE.  STOP DRILLED CRACK, HFEC INSP, FABRICATED TYPICAL REPAIR, DRILLED, DEBURRED, COUNTERSUNK, INSTALLED REPAIR.  REMOVED AN INSTALLED TRACK GUIDE, TREATED, PRIMED PER SRM 51-10-1, 51-40-2, 51-30-2, 51-10-2, AND NDT MANUAL 51-00-00.
